# SDR ASAA2022122741262

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,713 hours, 10,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 3574
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 12,761 hours, 3,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PRECOOLER CONTROL VALVE FAILED HEALTH CHECK. (ASA T/C N8436002). GROUNDED - YES. REPLACED #2 PRECOOLER CONTROL VALVE, LEAK/OPC CHECK OK. REF B737-900 AMM 36-12-02-400-801.
